Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Severe PCOS, Glucophage XR 1000 mg ,hair loss, help?

Hi Doctors, I am 25 years old and have been diagonised with Severe PCOS about 6 months ago. I am on Glucophage XR 1000 mg once a day. I have severe hair loss and my hair is thinning in the front part and it is really depressing to see that part going bald . Please help me get this condition solved. Can i use any of the following Medications.Rogaine, Regaine, Vanarex , Mintop , Loniten, Avacor, Revivogen. Please reply soon as i eagerly look forward to your response. Thank you in advance!
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
thank you for your question Metformin is only FDA-approved treatment for insulin resistance and diabetes. Metformin is a useful medication in PCOS patients as it helps to improve fertility, reduce miscarriages and gestational diabetes,in pcos there is a hormonal disturbance thats why hair loss present,metformin cause severe lactic acidosis,start rogaine for hair loss
Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor